# SDR C2XA10SH068

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 18,447 hours, 14,100 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009409
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT AILERON PCA ATTACHMENT BRACKET HAS MIGRATED HAT BUSHING.  REMOVED AND REPLACED ATTACHMENT FITTING IAW EC5750-01177.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
